Safety Alerts & Recalls

What does this mean?

The potential linkage between Didanosine and an increased risk of heart attack has been discussed in medical circles for some time. As a result, although there is ongoing debate regarding the strength of this linkage, most doctors will have already balanced this potential risk against the benefits of treatment when prescribing this medication.

Today's communication, however, provides a good reason to visit your doctor and review your cardiovascular risk management progress together. Use the opportunity to check your cholesterol and blood pressure, and revisit other cardiovascular risk factors (smoking, diabetes, obesity, stress, diet etc.) that may significantly impact your risk but are often forgotten.

Potential increased risk of heart attack

The FDA has notified healthcare professionals today that they are investigating a potential link between Didanosine and an increased risk of heart attack.

For more information, please visit: more information here

Source: FDA
Publication Date: 2008-03-27
Last Updated: 2009-12-06

Visit the medication page for the following drugs:

Share your story Share your story! Tell us how MediGuard has helped you or someone you love. Mobile graphic Download the MediGuard Mobile App to manage your prescription and over-the-counter medications, for free. Registration Info Taking multiple medications puts you at risk for possible drug-drug interactions Registration Info Monitor the medical treatment of you and your loved ones.